English  |  正體中文  |  简体中文  |  Items with full text/Total items : 62568/95224 (66%)
Visitors : 2528825      Online Users : 35
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: https://tkuir.lib.tku.edu.tw/dspace/handle/987654321/19801

    Title: Characterization through the conditional expectation of a function of one order statistic relative to an adjacent one
    Other Titles: 經由相鄰有序統計量之函數的條件期望值建立一些分配的特徵性質
    Authors: 歐陽良裕;Ouyang, Liang-yuh
    Contributors: 淡江大學經營決策學系
    Keywords: Characterization;Order statistics;Conditional expectation
    Date: 1995-10
    Issue Date: 2009-11-30 12:22:40 (UTC+8)
    Publisher: Indian Statistical Institute
    Relation: Sankhya. Series A 57(3), pp.500-503
    Appears in Collections:[Department of Management Sciences] Journal Article

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback